| Model Number |
SC-2316-50E |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patients tape and tegaderm dressing became detached, resulting in lead dislodgement from the epidural space and complete externalization of the leads from the patients body.The leads were not returned in accordance with the facility policy.
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event:
model number/catalog number: sc-2316-50e
serial number: (b)(6)
batch/lot number: 7334691
model/catalog description: infinion 16 trial lead kit 50 cm
unique identifier (udi) #: (b)(4).